I need advice regarding my father's health. He is 66 years old and of Indian ethnicity.
He had high uric acid level (of 8.5) six months back and he couldn't move right hand's fingers in his hand, they were very stiff and turning black in colour. Doctor adviced him to take Zyloric tablet after which uric acid got under control (at 5.2). He is on medication for dibatic, high BP, high Creatinine level and blood thining since few years.
Few months back his doctor asked him to stop Zyloric. Within few days he started having severe pain in his right hand's wrist (earlier it was just fingers). His uric acid level went up very high (over 9) and after that his doctor asked him to start Zyloric again. But the wrist pain never went away, he still suffers from pain in his right wrist.
Is there anything to worry about side effects from long term use of Zyloric? Can anyone please recommend a good Rheumatologist in Hyderabad we could consult with? Please advice.
Thanks in advance.